Works matching DE "NUMERICAL functions"
Results: 769
On Decaying Rate of Quantum States.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 1, p. 1, doi. 10.1007/s11005-004-5095-4
- By:
- Publication type:
- Article
Convergence, bounded variation properties and Kruzhkov solution of a fully discrete Lagrangian–Eulerian scheme via weak asymptotic analysis for 1D hyperbolic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2400, doi. 10.1002/num.22972
- By:
- Publication type:
- Article
Barycentric rational interpolation and local radial basis functions based numerical algorithms for multidimensional sine‐Gordon equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 1965, doi. 10.1002/num.22636
- By:
- Publication type:
- Article
Numerical solutions of the initial boundary value problem for the perturbed conformable time Korteweg‐de Vries equation by using the finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1449, doi. 10.1002/num.22590
- By:
- Publication type:
- Article
A modified sensitivity equation method for the Euler equations in presence of shocks.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 4, p. 839, doi. 10.1002/num.22454
- By:
- Publication type:
- Article
A C<sup>0</sup> interior penalty discontinuous Galerkin method for fourth‐order total variation flow. I: Derivation of the method and numerical results.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 4, p. 1458, doi. 10.1002/num.22359
- By:
- Publication type:
- Article
On the convergence of numerical integration as a finite matrix approximation to multiplication operator.
- Published in:
- Calcolo, 2023, v. 60, n. 2, p. 1, doi. 10.1007/s10092-023-00518-4
- By:
- Publication type:
- Article
Odd and Even Lidstone-type polynomial sequences. Part 2: applications.
- Published in:
- Calcolo, 2020, v. 57, n. 1, p. 1, doi. 10.1007/s10092-019-0354-z
- By:
- Publication type:
- Article
Topology optimization with a parametric level set method for double porosity poroelastic sound-absorbing structures.
- Published in:
- Structural & Multidisciplinary Optimization, 2024, v. 67, n. 6, p. 1, doi. 10.1007/s00158-024-03798-8
- By:
- Publication type:
- Article
A cooperative radial basis function method for variable-fidelity surrogate modeling.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 5, p. 1077, doi. 10.1007/s00158-017-1704-6
- By:
- Publication type:
- Article
Risk-Sensitive and Risk-Neutral Multiarmed Bandits.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 2, p. 374, doi. 10.1287/moor.1060.0240
- By:
- Publication type:
- Article
COGNITIVE FOUNDATIONS OF PROBABILITY.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 1, p. 65, doi. 10.1287/moor.27.1.65.330
- By:
- Publication type:
- Article
A DIRECT NUMERICAL METHOD FOR A CLASS OF QUEUING PROBLEMS.
- Published in:
- Management Science, 1978, v. 24, n. 13, p. 1441, doi. 10.1287/mnsc.24.13.1441
- By:
- Publication type:
- Article
Handbook for Computing Elementary Functions (Book).
- Published in:
- 1968
- By:
- Publication type:
- Book Review
The value does not exist! A motivation for extremal analysis.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 3, p. 195, doi. 10.3934/puqr.2022013
- By:
- Publication type:
- Article
Variaciones en torno a la función de Möbius.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2019, v. 22, n. 3, p. 551
- By:
- Publication type:
- Article
Roundoff error analysis of the double-exponential formula-based method for the matrix sign function.
- Published in:
- JSIAM Letters (Online), 2024, v. 16, p. 13, doi. 10.14495/jsiaml.16.13
- By:
- Publication type:
- Article
机械脱皮白胡椒的品质评价及风味分析.
- Published in:
- Modern Food Science & Technology, 2023, v. 39, n. 7, p. 268, doi. 10.13982/j.mfst.1673-9078.2023.7.0887
- By:
- Publication type:
- Article
Pure Random Search with exponential rate of convergency.
- Published in:
- Optimization, 2010, v. 59, n. 2, p. 289, doi. 10.1080/02331930701763447
- By:
- Publication type:
- Article
Identification of point sets by quasidifferentiable functions.
- Published in:
- Optimization, 2005, v. 54, n. 4/5, p. 411, doi. 10.1080/02331930500138494
- By:
- Publication type:
- Article
Efficiency of some tests when testing symmetry hypothesis.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 7/8, p. 465, doi. 10.1080/10485250601162468
- By:
- Publication type:
- Article
On empirical Bayes two-tail tests in a positive exponential family.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 7/8, p. 449, doi. 10.1080/10485250601162278
- By:
- Publication type:
- Article
Optimal rank-based detection of exponential component in autoregressive models.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 7/8, p. 431, doi. 10.1080/10485250601162229
- By:
- Publication type:
- Article
Convolution formulae for Bernoulli numbers.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 6, p. 437, doi. 10.1080/10652460903360861
- By:
- Publication type:
- Article
On sums of products of the degenerate Bernoulli numbers.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 10, p. 751, doi. 10.1080/10652460902794060
- By:
- Publication type:
- Article
A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 7, p. 551, doi. 10.1080/10652460802648473
- By:
- Publication type:
- Article
The multiplication formulas for the Apostol-Bernoulli and Apostol-Euler polynomials of higher order.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 5, p. 377, doi. 10.1080/10652460802564324
- By:
- Publication type:
- Article
Asymptotic behaviour of a Bayesian accelerated life testing model.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 2, p. 81, doi. 10.1080/10652460500105081
- By:
- Publication type:
- Article
New sums of products of Bernoulli numbers.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 2, p. 105, doi. 10.1080/10652460701541795
- By:
- Publication type:
- Article
A note on Bernoulli identities associated with the Weierstrass ℘-function.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 4, p. 245, doi. 10.1080/10652460701210276
- By:
- Publication type:
- Article
An estimate for the powers of the generating function of the Bernoulli numbers.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 9, p. 615, doi. 10.1080/10652460500106618
- By:
- Publication type:
- Article
p -adic q -integrals associated with the Changhee-Barnes' q -Bernoulli polynomials.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 5, p. 415, doi. 10.1080/10652460410001672960
- By:
- Publication type:
- Article
Soft polymers dynamic characterisation using sandwich theory.
- Published in:
- Journal of Sandwich Structures & Materials, 2024, v. 26, n. 1, p. 3, doi. 10.1177/10996362231197677
- By:
- Publication type:
- Article
POLAR SETS AND HAUSDORFF DIMENSION IN NONSEPARABLE SPACES?
- Published in:
- Real Analysis Exchange, 2004, p. 63
- By:
- Publication type:
- Article
THE PSEUDO-ARC THROUGH MODEL THEORY.
- Published in:
- Real Analysis Exchange, 2004, p. 55
- By:
- Publication type:
- Article
Asset-liability management with state-dependent utility in the regime-switching market.
- Published in:
- Stochastic Models, 2023, v. 39, n. 3, p. 566, doi. 10.1080/15326349.2022.2138440
- By:
- Publication type:
- Article
Global Gbest Guided-Artificial Bee Colony Algorithm for Numerical Function Optimization.
- Published in:
- Computers (2073-431X), 2018, v. 7, n. 4, p. 69, doi. 10.3390/computers7040069
- By:
- Publication type:
- Article
FREQUENCY FEATURES OF THE NUMERICAL METHOD SAMPLING OF DIGITAL CONTROL SYSTEMS.
- Published in:
- Radio Electronics, Computer Science, Control, 2022, n. 2, p. 201, doi. 10.15588/1607-3274-2022-2-19
- By:
- Publication type:
- Article
MODELING OF ASYMPTOTICALLY OPTIMAL PIECEWISE LINEAR INTERPOLATION OF PLANE PARAMETRIC CURVES.
- Published in:
- Radio Electronics, Computer Science, Control, 2021, n. 3, p. 57, doi. 10.15588/1607-3274-2021-3-6
- By:
- Publication type:
- Article
OPERATIVE RECOGNITION OF STANDARD SIGNAL TYPES.
- Published in:
- Radio Electronics, Computer Science, Control, 2020, n. 2, p. 75, doi. 10.15588/1607-3274-2020-2-8
- By:
- Publication type:
- Article
Performance Evaluation of a Generator Differential Protection Function for a Numerical Relay.
- Published in:
- Engineering, Technology & Applied Science Research, 2019, v. 9, n. 4, p. 4342
- By:
- Publication type:
- Article
A derivative free globally convergent method and its deformations.
- Published in:
- Arabian Journal of Mathematics, 2021, v. 10, n. 2, p. 481, doi. 10.1007/s40065-021-00323-3
- By:
- Publication type:
- Article
Numerical schemes for a class of nonlocal conservation laws: a general approach.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 3, p. 1, doi. 10.3934/nhm.2023058
- By:
- Publication type:
- Article
THE NONTRANSITIVE CONSUMER.
- Published in:
- Econometrica, 1974, v. 42, n. 5, p. 913, doi. 10.2307/1913797
- By:
- Publication type:
- Article
A NOTE ON ASYMPTOTIC OUTPUT ELASTICITY.
- Published in:
- Econometrica, 1972, v. 40, n. 5, p. 935, doi. 10.2307/1912087
- By:
- Publication type:
- Article
RETURNS TO SCALE, EULER'S THEOREM, AND THE FORM OF PRODUCTION FUNCTIONS.
- Published in:
- Econometrica, 1969, v. 37, n. 2, p. 275, doi. 10.2307/1913536
- By:
- Publication type:
- Article
A Multiscale Computational Formulation for Gradient Elasticity Problems of Heterogeneous Structures.
- Published in:
- International Journal of Computational Methods, 2016, v. 13, n. 5, p. -1, doi. 10.1142/S0219876216500304
- By:
- Publication type:
- Article
Operator splitting method for numerical solution of modified equal width equation.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 3, p. 51, doi. 10.32513/tbilisi/1569463234
- By:
- Publication type:
- Article
On computational approaches of liver lobule function and perfusion simulation.
- Published in:
- GAMM Mitteilungen, 2019, v. 42, n. 4, p. N.PAG, doi. 10.1002/gamm.201900016
- By:
- Publication type:
- Article
Adaptive chaotic satin bowerbird optimisation algorithm for numerical function optimisation.
- Published in:
- Journal of Experimental & Theoretical Artificial Intelligence, 2021, v. 33, n. 5, p. 719, doi. 10.1080/0952813X.2020.1785018
- By:
- Publication type:
- Article